# SDR 9JLA2021110227789

- Difficulty date: October 22, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N249TX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5577
- Aircraft time: 3,932 hours, 2,276 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 6009300095
- Part serial: 2373
- Condition: Noisy
- Location: Flap System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED DURING POSTFLIGHT CHECKS THE LEFT INBOARD FLAP OUTBOARD ACTUATOR WAS MAKING A GRINDING NOISE WHEN THE FLAPS WERE OPERATED. AFTER EXTENSIVE TROUBLESHOOTING IT WAS DETERMINED THAT THE INBOARD FLAP ACTUATOR WAS FOUND TO BE DEFECTIVE. THE DEFECTIVE ACTUATOR WAS REMOVED AND A NEW ACTUATOR WAS INSTALLED. RIGGING AND OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE. A TEARDOWN REPORT WAS REQUESTED.
